After being on Celebrex for two weeks for knee pain, I am considering asking my doctor to prescribe it for longer term use. In the past I have had problems with weight gain (from steroids); I am looking for feedback from menopausal women using celebrex.
5 Apr 2010
Although weight gain is a side effect of Celebrex, it is very rare. Increased weight, hypokalemia, increased alkaline phosphatase, and increased NPN have been reported in 0.1% to 1.9% of patients.
- Celebrex Information for Consumers
- Celebrex Information for Healthcare Professionals (includes dosage details)
- Side Effects of Celebrex (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Being bulimic, it doesn't seem that a pill that would cause wight gain would be a good option. Is this a common side effect?
1 answer • 15 Dec 2009
The sexual side effects were bad even with wellbutrin added but it so far is the best with no weight gain and not any other side effects--is there ...
2 answers • 19 Oct 2011
My dr. suggested it for some mild nerve pain after a surgery but I understand that weight gain is one of the most frequent side effects. I'm ...
3 answers • 21 May 2013
Have experienced weight gain (among other side effects). Was looking for help/recomendations to increase metabolism to counter the weight gain.
1 answer • 29 Jul 2013
Does Latuda cause weight gain? I hope its extremely rare to gain weight while taking this medicine. I hope the odds are in my favor to not gain any ...
5 answers • 16 May 2014